Extended f-orbits are approximated by orbits

Research output: Contribution to journalArticle

19 Citations (Scopus)
Original languageEnglish
Pages (from-to)33-45
Number of pages13
JournalNagoya Mathematical Journal
Volume79
Publication statusPublished - 1980

Fingerprint

Orbit

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Extended f-orbits are approximated by orbits. / Sawada, Ken.

In: Nagoya Mathematical Journal, Vol. 79, 1980, p. 33-45.

Research output: Contribution to journalArticle

@article{13b90ea36bfa4dd480dad905859c412c,
title = "Extended f-orbits are approximated by orbits",
author = "Ken Sawada",
year = "1980",
language = "English",
volume = "79",
pages = "33--45",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

TY - JOUR

T1 - Extended f-orbits are approximated by orbits

AU - Sawada, Ken

PY - 1980

Y1 - 1980

UR - http://www.scopus.com/inward/record.url?scp=3042887981&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3042887981&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:3042887981

VL - 79

SP - 33

EP - 45

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -